# SDR DALA2024092509423

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 86,804 hours, 27,731 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5645 SHORT FINAL BRIEFLY SAW EICAS RT SLIDE LIGHT ILLUM. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. DOORS 1, 2, 4, ESCAPE MECH CKS OK. REF B757 AMM 52-11-25. (4004692)
